# SDR REXA2012071601163

- Difficulty date: July 16, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N8674A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7674
- Aircraft time: 22,109 hours, 19,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON FLOOR ARE INOPERATIVE.  ALLOWED SYSTEM TO CHARGE.  OPS SYSTEM NORMAL.  OK FOR SERVICE PER FIM.
